# SDR REXA2016040700544

- Difficulty date: April 7, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 21,052 hours, 13,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER RECONNECTION & OPERATIONAL TEST OF EMER BATTERY, BATTERY PACK 4 IN CABIN BETWEEN FS 849.00 & 865.00 IS INOPERATIVE.  BATTERY FOUND TO BE DEAD.  RECEIVED SERVICEABLE BATTERY PACK POSITION 4 FROM ACFT N903XJ.  INSTALLED SERVICEABLE EMER BATTERY PACK AT POSITION 4 IAW AMM 33-51-17-000-802-A02 & 33-51-17-400-801-A02.  OPERATIONS TESTED GOOD IAW 33-51-17-710-801-A02.
